# SDR DALA2022121408096

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 54,065 hours, 27,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 - CORROSION FLAP TRACK FAIRING 633CB BONDING PLATE ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 603915-14 REVISION ORIGINAL. (2537243)
